VOL. 48 · NO. 7 | 2018
Front Matter
Rocky Mountain J. Math. 48 (7), (2018) Open Access
No abstract available
Jonny Fernando Barreto-Castaneda, Carlos Montelongo-Vazquez, Carlos Daniel Reyes-Morales, Martha Rzedowski-Calderon, Gabriel Villa-Salvador
Rocky Mountain J. Math. 48 (7), 2099-2133, (2018) DOI: 10.1216/RMJ-2018-48-7-2099
KEYWORDS: global function fields, ramification, genus fields, abelian $p$-extensions, 11R58, 11R29, 11R60
Andrea Cattaneo
Rocky Mountain J. Math. 48 (7), 2135-2162, (2018) DOI: 10.1216/RMJ-2018-48-7-2135
KEYWORDS: Elliptic threefolds, Calabi-Yau varieties, 14J30, 14J32
Gamze Savas Celik, Gokhan Soydan
Rocky Mountain J. Math. 48 (7), 2163-2174, (2018) DOI: 10.1216/RMJ-2018-48-7-2163
KEYWORDS: Elliptic curves, rational points, sequences of consecutive cubes, 14G05, 11B83
Gyu Whan Chang
Rocky Mountain J. Math. 48 (7), 2175-2185, (2018) DOI: 10.1216/RMJ-2018-48-7-2175
KEYWORDS: Weakly factorial domain, GCD-domain, generalized Rees ring $D[X, d/X]$, 13A15, 13F15
Guofeng Che, Haibo Chen
Rocky Mountain J. Math. 48 (7), 2187-2209, (2018) DOI: 10.1216/RMJ-2018-48-7-2187
KEYWORDS: Kirchhoff-type equations, nontrivial solutions, sublinear, genus theory, 35B38, 35J50
Shane Chern
Rocky Mountain J. Math. 48 (7), 2211-2222, (2018) DOI: 10.1216/RMJ-2018-48-7-2211
KEYWORDS: Gauss's square exponent theorem, truncated identities, multiple summations, $q$-binomial coefficients, 11B65, 33D15
Matthew Dyer
Rocky Mountain J. Math. 48 (7), 2223-2287, (2018) DOI: 10.1216/RMJ-2018-48-7-2223
KEYWORDS: Coxeter group, root system, reflection rigidity, 20F55, 17B22
Shigeru Furuichi, Hamid Reza Moradi
Rocky Mountain J. Math. 48 (7), 2289-2309, (2018) DOI: 10.1216/RMJ-2018-48-7-2289
KEYWORDS: ‎operator inequality, Hermite-Hadamard inequality, Young inequality, Heron mean, 47A63, 46L05, 47A60
Selcuk Kayacan
Rocky Mountain J. Math. 48 (7), 2311-2335, (2018) DOI: 10.1216/RMJ-2018-48-7-2311
KEYWORDS: finite groups, subgroup, intersection graph, dominating sets, domination number, Burnside ring, order complex, 20D99, 05C25, 05C69, 20C05, 55U10
Berrak Ozgur, AlI Demir
Rocky Mountain J. Math. 48 (7), 2337-2346, (2018) DOI: 10.1216/RMJ-2018-48-7-2337
KEYWORDS: Neural field models, Stability analysis, 34K20
Luca Schaffler
Rocky Mountain J. Math. 48 (7), 2347-2383, (2018) DOI: 10.1216/RMJ-2018-48-7-2347
KEYWORDS: K3 surfaces, Néron-Severi lattices, symplectic auto­mor­phisms, 14C22, 14J28, 14J50
Aaron Yeager
Rocky Mountain J. Math. 48 (7), 2385-2403, (2018) DOI: 10.1216/RMJ-2018-48-7-2385
KEYWORDS: random polynomials, orthogonal polynomials, Christoffel-Darboux formula, Nevai class, 26C10, 30B20, 30C15, 60B99
Abdullah Yener
Rocky Mountain J. Math. 48 (7), 2405-2430, (2018) DOI: 10.1216/RMJ-2018-48-7-2405
KEYWORDS: Generalized Greiner operator, weighted Hardy inequality, Heisenberg-Pauli-Weyl inequality, two-weight Hardy inequality, remainder terms, 22E30, 26D10, 43A80
Junjie Zhang, Shenzhou Zheng
Rocky Mountain J. Math. 48 (7), 2431-2457, (2018) DOI: 10.1216/RMJ-2018-48-7-2431
KEYWORDS: Green's function, Morrey regularity, Parabolic equations, Gaussian estimates, hole-filling technique, 35D30, 35K10
Back to Top